# SDR MASA200600847

- Difficulty date: March 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 5,599 hours, 4,075 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6597 SJD, AIRCRAFT HAD GLD UNSAFE CAUTION MESSAGE.  MAINTENANCE RESET SYSTEM.
